Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 37, NWS Green Bay, WI

July 26, 20134 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 26, 2013, 7:24 PM CDT for 4 counties in Wisconsin. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2013, 7:24 PM CDT (00:24 UTC)
Expired
Jul 26, 2013, 8:30 PM CDT
In force
66 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI

The radar

The Green Bay radar (KGRB), 13 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

529 
WUUS53 KGRB 270024
SVRGRB
WIC009-061-071-087-270130-
/O.NEW.KGRB.SV.W.0037.130727T0024Z-130727T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT FRI JUL 26 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEAST WISCONSIN...
  KEWAUNEE COUNTY IN NORTHEAST WISCONSIN...
  NORTHWESTERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
  EAST CENTRAL OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 830 PM CDT

* AT 720 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES SOUTHWEST OF OCONTO TO 7 MILES SOUTH OF
  PULASKI TO 6 MILES EAST OF BLACK CREEK...AND MOVING SOUTHEAST AT 25
  MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...LAW ENFORCEMENT.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GREEN BAY AROUND 740 PM CDT.
  LUXEMBURG AROUND 805 PM CDT.
  DENMARK AROUND 810 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HOBART...HOWARD...LAMBEAU
FIELD...LEO FRIGO BRIDGE...LITTLE RAPIDS...DE PERE...ASHWAUBENON...
WRIGHTSTOWN...UW GREEN BAY AND RED BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4421 8805 4424 8805 4424 8811 4436 8840
      4468 8805 4467 8797 4463 8800 4459 8796
      4460 8801 4456 8802 4454 8797 4454 8794
      4463 8787 4465 8776 4468 8774 4467 8764
      4459 8743 4416 8793
TIME...MOT...LOC 0023Z 297DEG 23KT 4471 8796 4455 8816
          4442 8829

HAIL...1.00IN
WIND...<50MPH

$$

AK
3 follow-up statements
525 
WWUS53 KGRB 270040
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
740 PM CDT FRI JUL 26 2013

WIC009-061-071-087-270130-
/O.CON.KGRB.SV.W.0037.000000T0000Z-130727T0130Z/
OUTAGAMIE WI-MANITOWOC WI-BROWN WI-KEWAUNEE WI-
740 PM CDT FRI JUL 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWAUNEE...
BROWN...NORTHWESTERN MANITOWOC AND EAST CENTRAL OUTAGAMIE COUNTIES
UNTIL 830 PM CDT...

AT 738 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF LUXEMBURG TO GREEN BAY TO 5
MILES NORTH OF KAUKAUNA...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LUXEMBURG AROUND 805 PM CDT.
  DENMARK AROUND 815 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE UW GREEN BAY...LITTLE
RAPIDS...RED BANKS...BAY SETTLEMENT...ALLOUEZ...DYCKESVILLE...
LEDGEVIEW...WRIGHTSTOWN...NEW FRANKEN AND HUMBOLDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4421 8805 4424 8805 4424 8811 4434 8834
      4466 8798 4466 8797 4464 8800 4459 8796
      4460 8801 4456 8802 4454 8794 4462 8787
      4465 8776 4468 8774 4467 8764 4459 8744
      4416 8793
TIME...MOT...LOC 0039Z 297DEG 23KT 4468 8786 4449 8802
          4435 8825

HAIL...1.00IN
WIND...<50MPH

$$

AK
071 
WWUS53 KGRB 270058
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
758 PM CDT FRI JUL 26 2013

WIC087-270107-
/O.CAN.KGRB.SV.W.0037.000000T0000Z-130727T0130Z/
OUTAGAMIE WI-
758 PM CDT FRI JUL 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OUTAGAMIE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4421 8805 4424 8805 4424 8811 4427 8819
      4431 8819 4454 8791 4462 8785 4465 8776
      4468 8774 4467 8764 4459 8744 4416 8793
TIME...MOT...LOC 0057Z 297DEG 23KT 4463 8778 4451 8782
          4444 8790 4427 8809

$$

WIC009-061-071-270130-
/O.CON.KGRB.SV.W.0037.000000T0000Z-130727T0130Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
758 PM CDT FRI JUL 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
KEWAUNEE...BROWN AND NORTHWESTERN MANITOWOC COUNTIES UNTIL 830 PM
CDT...

AT 755 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF LUXEMBURG TO 7 MILES WEST OF
LUXEMBURG TO 6 MILES SOUTHEAST OF GREEN BAY TO 7 MILES NORTH OF
BRILLION...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LUXEMBURG AROUND 810 PM CDT.
  DENMARK AROUND 815 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE THIRY DAEMS...SHIRLEY...
POLAND...MORRISON...LARK...LANGES CORNERS...DUVALL...CHERNEYVILLE...
WAYSIDE AND PILSEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4421 8805 4424 8805 4424 8811 4427 8819
      4431 8819 4454 8791 4462 8785 4465 8776
      4468 8774 4467 8764 4459 8744 4416 8793
TIME...MOT...LOC 0057Z 297DEG 23KT 4463 8778 4451 8782
          4444 8790 4427 8809

HAIL...1.00IN
WIND...<50MPH

$$

AK
596 
WWUS53 KGRB 270127
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
827 PM CDT FRI JUL 26 2013

WIC009-061-071-270137-
/O.EXP.KGRB.SV.W.0037.000000T0000Z-130727T0130Z/
MANITOWOC WI-BROWN WI-KEWAUNEE WI-
827 PM CDT FRI JUL 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KEWAUNEE...BROWN
AND NORTHWESTERN MANITOWOC COUNTIES WILL EXPIRE AT 830 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 4421 8805 4424 8805 4424 8811 4427 8819
      4431 8819 4454 8791 4462 8785 4465 8776
      4468 8774 4467 8764 4459 8744 4416 8793
TIME...MOT...LOC 0127Z 297DEG 23KT 4448 8761 4440 8763
          4419 8785 4416 8792

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 7:05 PM CDT, 19 minutes earlier.

Area forecast discussion, Jul 26, 7:05 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
705 PM CDT FRI JUL 26 2013

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 301 PM CDT FRI JUL 26 2013

COLD FRONT FINALLY MAKING ITS MOVE ACROSS THE FOX VALLEY LATE THIS
AFTERNOON. BASED ON LATEST HRRR...FRONT SHOULD BE OFFSHORE OVER
LAKE MICHIGAN BY ABOUT 02Z THIS EVENING. FIRST BAND OF SHOWERS AND
THUNDERSTORMS...ASSOCIATED WITH SOME HAIL UP TO A HALF INCH AND
BRIEF VERY HEAVY RAINFALL...SHOULD BE SOUTHEAST OF THE FORECAST
ARERA BY 21Z. RAINFALL AMOUNTS WITH THIS ACTIVITY HAS RANGED FROM
0.50 TO NEAR AN INCH FROM THE THE NORTHERN FOX VALLEY TO DOOR
COUNTY. SECONDARY WEAKER BROKEN BAND OF SHOWERS AND A FEW EMBEDDED
THUNDERSTORMS SHOULD MAKE ITS WAY ACROSS THE FORECAST AREA OVER
THE NEXT COUPLE OF HOURS. DO NOT EXPECT ANY SEVERE WEATHER WITH
THIS ACTIVITY...BUT WOULD NOT BE SURPRISED TO SEE A COUPLE PEA TO
HALF INCH HAIL REPORTS BEFORE ITS ALL OVER.

AS PREVIOUSLY ADVERTIZED...MUCH COOLER AIR WILL BEGIN TO FILTER
INTO THE FORECAST AREA OVERNIGHT. PATCHY SHOWER AND ISOLATED
THUNDERSHOWER ACTIVITY CURRENTLY MOVING INTO NORTWEST AND WESTERN
WISCONSIN LATE THIS AFTERNOON WILL LIKELY BECOME MORE ISOLATED
AFTER SUNSET. HOWEVER...EXPECT AN UPTICK IN THE SHOWER ACTIVITY
AGAIN TOWARD DAYBREAK SATURDAY AS UPPER LOW AND UNSEASONABLY COLD
TEMPERATURES ALOFT SETTLE OVER THE AREA. GRADUALLY INCREASED
CHANCE POPS FROM NORTHWEST TO SOUTHEAST DURING THE DAY ON
SATURDAY WITH SOME LIKELY POPS ACROSS THE FAR NORTH. KEPT ISOLATED
THUNDER IN THE FORECAST FOR SATURDAY AFTERNOON GIVEN SUCH
UNSEASONABLY COOL TEMPERATURES ALOFT COUPLED WITH RESIDUAL LOW-LEVEL
MOISTURE. ALSO WEATHER PATTERN FOR SATURDAY LOOKS TO BE A SOMEWHAT
FAVORABLE SETUP FOR POSSIBLITY OF A FEW COLD AIR FUNNELS...PARTICULARLY
ACROSS THE NORTH IN VICINITY OF WEAK SURFACE TROUGH FORECAST TO
DROP SOUTH ACROSS THE AREA DURING THE AFTERNOON. OVERALL A RATHER CLOUDY
CHILLY AND BREEZY DAY IN STORE ON SATURDAY.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 301 PM CDT FRI JUL 26 2013

THE MODELS AGREE THAT A COLD UPPER LOW WILL WOBBLE
AROUND WISCONSIN AND MICHIGAN THROUGH SUNDAY BEFORE LIFTING
NORTHEAST INTO CANADA. WARMER AIR IS FORECAST TO WRAP AROUND THE
SYSTEM AROUND 850MB AND BRING WARM ADVECTION FROM THE NORTHEAST
SUNDAY. THIS SHOULD BE ADEQUATE FOR SHOWERS AND PERHAPS LOW TOP
THUNDERSTORMS. HIGHS SUNDAY WILL BE HELD DOWN DUE TO CLOUDS...SHOWERS
AND COLD TEMPERATURES ALOFT. HIGHS WILL BE 15 TO 20 DEGREES BELOW
NORMAL.

WEAK UPPER RIDGING FORECAST TO ARRIVE SUNDAY NIGHT AND MONDAY AND
PRODUCE DRY WEATHER AND NEAR NORMAL TEMPERATURES. THERE ARE SOME
TIMING DIFFERENCES AMONG THE MODELS AS TO WHETHER THE NEXT UPPER
TROUGH ARRIVES TUESDAY OR WEDNESDAY.

THE REST OF NEXT WEEK LOOKS TO BE CLOSE TO NORMAL THOUGH THERE ARE
SIGNIFICANT MODEL DIFFERENCES AS TO THE DETAILS.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 700 PM CDT FRI JUL 26 2013

COLD FRONT WILL MOVE ACROSS THE FAR EAST EARLY THIS EVENING. LINE
OF CONVECTION WILL MOVE ACROSS FAR EAST AIRPORTS...NORTH OF
ATW...UNTIL 03Z. AN USUALLY COLD UPPER LOW WILL DROP INTO THE WESTERN
GREAT LAKES LATER TONIGHT AND SATURDAY...AND BRING UNSEASONABLY
COOL CONDITIONS ALONG WITH MVFR CIGS AND ISOLATED OR SCATTERED SHOWERS
AND THUNDERSTORMS ON SATURDAY.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ESB
LONG TERM......RDM
AVIATION.......JKL
Hazardous weather outlook, Jul 26, 3:15 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT FRI JUL 26 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
315 PM CDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MAY PRODUCE HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND WIND GUSTS TO 45 MPH EARLY THIS
EVENING. LOCALLY HEAVY RAIN IS ALSO POSSIBLE ESPECIALLY ACROSS
THE FOX VALLEY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY AFTERNOON AND
SUNDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME
SEVERE...BUT SMALL HAIL IS POSSIBLE ON SATURDAY AFTERNOON

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS TOWARD THE MIDDLE OF
THE WORK WEEK. IT IS STILL TOO EARLY TO DETERMINE IF ANY OF THESE
STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING...ESPECIALLY
ACROSS EASTERN WISCONSIN.

LMZ521-522-541>543-272015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
315 PM CDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS MAY PRODUCE LOCALLY HIGHER WINDS AND
WAVES BRIEFLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS BOTH SATURDAY AFTERNOON AND
SUNDAY AFTERNOON. NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE.
THERE IS ALSO A CHANCE OF WATERSPOUTS OVER THE NEAR SHORE WATERS
AND OPEN WATERS OF LAKE MICHIGAN ON SUNDAY.

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN TOWARD MID WEEK. IT IS
TOO EARLY TO DETERMINE IF ANY OF THESE STORMS COULD BECOME SEVERE.

In the hours before

Special weather statement, Jul 26, 3:39 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT FRI JUL 26 2013

WIZ038-039-048>050-262145-
BROWN-CALUMET-MANITOWOC-OUTAGAMIE-WINNEBAGO-
339 PM CDT FRI JUL 26 2013

...SPECIAL WEATHER STATEMENT...

AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH GUSTY WINDS AND SMALL HAIL ALONG A LINE EXTENDING
FROM 20 MILES NORTH OF APPLETON TO 30 MILES SOUTHWEST OF
OSHKOSH...MOVING SOUTHEAST AT 25 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  MENASHA AND APPLETON BY 350 PM CDT...
  OSHKOSH AND KIMBERLY BY 355 PM CDT...
  LITTLE CHUTE AND DARBOY BY 400 PM CDT...
  KAUKAUNA BY 405 PM CDT...
  HIGH CLIFF STATE PARK BY 410 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

RDM
Special weather statement, Jul 26, 4:39 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
439 PM CDT FRI JUL 26 2013

WIZ010>013-018>021-073-262200-
FLORENCE-FOREST-LANGLADE-LINCOLN-MENOMINEE-NORTHERN MARINETTE
COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-
439 PM CDT FRI JUL 26 2013

...THUNDERSTORMS OVER NORTHERN WISCONSIN...

AT 433 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL THUNDERSTORMS OVER THE NORTHWOODS. THE STORMS WERE PRODUCING
GUSTY WINDS...BRIEF HEAVY RAIN...AND PEA SIZE HAIL...AND WERE MOVING
SOUTHEAST AT 25 MPH.

THE STORMS WILL CONTINUE TO PRODUCE SMALL HAIL...WINDS OVER
30 MPH...CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS LATE
THIS AFTERNOON.

JKL
Special weather statement, Jul 26, 5:13 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
513 PM CDT FRI JUL 26 2013

WIZ013-020-021-031-073-074-262345-
MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO
COUNTY-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
513 PM CDT FRI JUL 26 2013

...LINE OF STRONG THUNDERSTORMS MOVING THROUGH FAR NORTHEAST
WISCONSIN...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 5 MILES EAST OF IRON
MOUNTAIN TO THE TOWN OF MOUNTAIN TO 5 MILES NORTHWEST OF NEOPIT...
MOVING SOUTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  NEOPIT...             HIGH FALLS RESERVOIR...
  BEECHER...            ATHELSTANE...         AMBERG...
  CEDARVILLE...         BREED...              WHITE POTATO LAKE...
  HAYES...              WAUSAUKEE...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Special weather statement, Jul 26, 6:16 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
616 PM CDT FRI JUL 26 2013

WIZ020-021-031-037-073-074-270015-
MENOMINEE-NORTHERN OCONTO COUNTY-SHAWANO-SOUTHERN MARINETTE
COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-
616 PM CDT FRI JUL 26 2013

...LINE OF THUNDERSTORMS MOVING OVER FAR NORTHEAST WISCONSIN...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 33 MILES NORTH OF
MARINETTE TO 20 MILES NORTH OF MARINETTE TO 13 MILES NORTHEAST OF
SHAWANO TO 10 MILES WEST OF SHAWANO...MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  POUND BY 620 PM CDT...
  GILLETT BY 625 PM CDT...
  SHAWANO BY 630 PM CDT...
  NAVARINO WILDLIFE AREA BY 705 PM CDT...
  MARINETTE BY 710 PM CDT...
  OCONTO BY 715 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Special weather statement, Jul 26, 7:11 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
711 PM CDT FRI JUL 26 2013

WIZ022-031-038>040-073-074-270115-
BROWN-DOOR-KEWAUNEE-OUTAGAMIE-SHAWANO-SOUTHERN MARINETTE
COUNTY-SOUTHERN OCONTO COUNTY-
711 PM CDT FRI JUL 26 2013

...LINE OF STRONG THUNDERSTORMS MOVING INTO EAST-CENTRAL WISCONSIN...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF MARINETTE TO 17 MILES NORTHWEST OF GREEN BAY TO 21 MILES WEST OF
GREEN BAY...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  EGG HARBOR AND EPHRAIM BY 745 PM CDT...
  ASHWAUBENON BY 735 PM CDT...
  DOWNTOWN GREEN BAY BY 750 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Local storm report, Jul 26, 7:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
722 PM CDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             2 NNW SOBIESKI          44.74N 88.08W
07/26/2013  E1.00 INCH       OCONTO             WI   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:25 PM CDTSpecial Marine WarningGRB50 min
Jul 26, 8:28 PM CDTSpecial Marine WarningGRB62 min
Jul 26, 8:51 PM CDTSpecial Marine WarningGRB54 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.